FASTUM gel

FASTUM gel FASTUM gel ketoprofen 2.5 % is a tube of 50g for external use only. Package contains: 50g of the tube and the enclosed package leaflet. Composition: 100g of gel contain: Ketoprofen 2.5g. Menarini specs. Indication – dosage: See the enclosed package insert. To be sold on upon medical prescription. Keep out of the… Continue reading FASTUM gel